MAUDE Adverse Event Report: BTG Round Lake VISUAL-ICE Cryoablation System; Unit, Cryosurgical, Accessories

BTG Round Lake VISUAL-ICE Cryoablation System; Unit, Cryosurgical, Accessories
Model Number FPRCH6000
Medical Device Problem Codes Insufficient Cooling (1130); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that system insufficient ice occurred.This visual-ice cryoablation system was selected for a cryoablation procedure.During the procedure, however, it was noted that there was a negative temperature issue, and that the ice balls were too small, as indicated by the charts.The procedure was completed with this console.There were no patient complications as a result of this event.

Brand Name
VISUAL-ICE Cryoablation System
Common Device Name
Unit, Cryosurgical, Accessories
Manufacturer (Section D)
BTG Round Lake
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
Galil Medical
4364 round lake road
arden hills MN 55112
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key25175722
Report Number2124215-2026-26183
Device Sequence Number16108033
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public(01)00867379000006(11)151215(10)VL0201
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH6000
Device Catalogue NumberFPRCH6000
Device Lot NumberVL0201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured12/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown